# SDR C2XA98IA316

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120RT
- Aircraft serial: 120174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12006159501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT CREASE BEAM WAS FOUND TO BE CORRODED FROM FRAME 34.5 TO 37.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF CREASE BEAM AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
